MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)
Catalog Number 826653
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id 826653) was implanted on (b)(6) 2024.The icp monitor was unable to detect the microsensor thirty hours after implantation.The microsensor was connected using another cable and icp monitor, but it still was not detected.The physician only used the microsensor for external ventricular drainage due to the issue and removed it on (b)(6) 2024.The sensor was not replaced.The patient did not experience any signs and symptoms and is in stable condition.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The microsensor (id 826653) was returned for evaluation.Device history record (dhr): review did not identify anomalies and/or deviations related to the reported issue.Failure analysis: internal wires broken inside drainage tube (x-ray).Proximal case glued to drainage tube.No testing possible.Root cause analysis: the device was evaluated and a broken internal wire and the proximal case glued to the drainage tube was identified.No testing was possible.A potential cause of the damage may be related to handling during preparation, insertion, and/or use.No manufacturing, workmanship, or material deficiency has been identified.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.Corrected field: d9.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
ICP MICROSENSORS (ROHS)
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20040325
Report Number3014334038-2024-00173
Device Sequence Number15448049
Product Code GWM
UDI-Device Identifier10381780520566
UDI-Public10381780520566
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number826653
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer10/17/2024
11/27/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/07/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP CABLE (826636).; ICP MONITOR (826635).
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian